Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have premature ejaculation and erectile disorder. Prescribed Paxidep. Cure?

Hello Dr., I am 30 yrs old, have suffering from Premature Ejaculation and Erectile Disorder problems. I have been consulted with a Dr. for the same from January 2012 and he suggested for the following tests: LIPID PROFILE PL. GLUCOSE (F) PROLACTIN T3 + T4 + TSH TESTOSTERON I made the above tests and my tests result are all good (as per Dr.’s view). After checking the tests report my Dr. advise me to take PAXIDEP CR 12.5 mg and MEGALIS 20 (for at the time of intercourse). I obey my Dr.’s advise. But after 2 months I reported my Dr. that my condition is not improving, then he suggested to take PAXIDEP CR 25mg. After taking PAXIDEP CR 25mg aprx. 4 months I discontinue taking the medicine (I took medicine i.e. PAXIDEP CR 12.5/25 mg aprx. 6 months). And again my problems (i.e. Premature Ejaculation and Erectile Disorder) remain same as before the treatment. Could you plz suggest me how can cure from these diseases? Plz help
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Please do not give up there are many other medications for the specific disorder that you have and that needs to be addressed. Other medications for premature ejaculation and erectile dysfunction have been out there for a long time. Consult your psychiatrist and be patient and persistent. I hope this helps. Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor